Log In Sign Up

Bleeding while on BCP


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 15th, 2011, 03:59 PM
bunnybaker's Avatar Super Mommy
Join Date: Apr 2010
Location: NYC
Posts: 505
Hope this isn't too much of a TMI question but.... Have you ever had long term bleeding while on the pill? If so did you stop the pill to let your body re-regulate itself or did you continue the pill?
__________________
Come visit MY BLOG but don't mention pregnancy in the comments please!


=

Reply With Quote
  #2  
January 15th, 2011, 05:52 PM
Veteran
Join Date: Dec 2010
Posts: 280
Hi!
Yes, I spotted - sometimes kind of heavily for spotting- continuously for about 7 months on one pill that I took-I always had to wear a pad! I told my doctor and she said that it was not a medically harmful thing to have happen- just annoying! So she put me on a different pill that has a little bit higher amount of estrogen and now I don't spot! Yay!

Oh, also- spotting is common in the first few months of BC pill but if it goes on for longer than that- well there is really nothing to worry about (from what my doctor told me) but a different pill might be better! No more pads!

HTH! of course, discuss it with your doctor, just sharing my experience....
__________________
Lauren~Mama to Holly and Lucas

Last edited by blessedwithabeauty; January 15th, 2011 at 06:01 PM.
Reply With Quote
  #3  
January 15th, 2011, 09:32 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
It's a common side effect of the BCP.
__________________
Reply With Quote
  #4  
January 16th, 2011, 07:05 AM
bunnybaker's Avatar Super Mommy
Join Date: Apr 2010
Location: NYC
Posts: 505
Thanks ladies.
I did speak to my doc. She basically told me what you did. I've never had it happen with other pills in the past.
I stopped taking it. (i never liked the idea of them anyway)
And we'll just use barrier methods until TTC time.
__________________
Come visit MY BLOG but don't mention pregnancy in the comments please!


=

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:19 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0